Alert archive / North Dakota / Wind Advisories in 2006
Wind Advisory 27, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at Dec 23, 2006, 1:57 PM MST for 32 counties in North Dakota. It took effect at Dec 24, 2006, 11:00 AM MST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Dec 23, 2006, 1:57 PM MST (20:57 UTC)
- In effect from
- Dec 24, 2006, 11:00 AM MST
- Expired
- Dec 24, 2006, 8:01 PM MST
- In force
- 9 hr
- Issued by
- NWS Bismarck, ND
All 32 counties
Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 72 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 9.0 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1459 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KBIS 232057 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 257 PM CST SAT DEC 23 2006 ...WIND ADVISORY FOR THE WESTERN HALF OF NORTH DAKOTA SUNDAY AFTERNOON AND EVENING... .STRONG HIGH PRESSURE OVER THE ROCKIES AND A LOW PRESSURE CENTER OVER MANITOBA WILL GENERATE SUSTAINED WINDS NEAR 30 MPH AND GUSTS TO 40 MPH OVER THE WESTERN HALF OF NORTH DAKOTA SUNDAY AFTERNOON AND EVENING. FLURRIES OR SNOW SHOWERS MAY ALSO DEVELOP WITH THE GUSTY WINDS. CHRISTMAS EVE TRAVELERS SHOULD BE PREPARED FOR THE GUSTY WINDS AND OCCASIONAL SNOW SHOWERS. NDZ001>004-009>012-017>022-031>035-040>046-240500- /O.NEW.KBIS.WI.Y.0027.061224T1800Z-061225T0600Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-WILLIAMS-MOUNTRAIL-WARD-MCHENRY- MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY- BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX-EMMONS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...WILLISTON...NEW TOWN...MINOT...TOWNER... WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...GARRISON... MCCLUSKY...BEACH...MEDORA...DICKINSON...MANDAN...BISMARCK... MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES... LINTON 257 PM CST SAT DEC 23 2006 /157 PM MST SAT DEC 23 2006/ ...WIND ADVISORY IN EFFECT FROM 12 PM CST /11 AM MST/ SUNDAY TO MIDNIGHT CST /11 PM MST/ SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 12 PM CST /11 AM MST/ SUNDAY TO MIDNIGHT CST /11 PM MST/ SUNDAY NIGHT. STRONG HIGH PRESSURE OVER THE ROCKIES AND A LOW PRESSURE CENTER OVER MANITOBA WILL GENERATE SUSTAINED WINDS NEAR 30 MPH AND GUSTS TO 40 MPH OVER THE WESTERN HALF OF NORTH DAKOTA SUNDAY AFTERNOON AND EVENING. FLURRIES OR SNOW SHOWERS MAY ALSO DEVELOP WITH THE GUSTY WINDS. CHRISTMAS EVE TRAVELERS SHOULD BE PREPARED FOR THE GUSTY WINDS AND OCCASIONAL SNOW SHOWERS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ RSL
6 follow-up statements
000 WWUS73 KBIS 240641 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1241 AM CST SUN DEC 24 2006 ...WIND ADVISORY FOR THE WESTERN HALF OF NORTH DAKOTA THIS AFTERNOON AND EVENING... .STRONG HIGH PRESSURE OVER THE ROCKIES AND A LOW PRESSURE CENTER OVER MANITOBA WILL GENERATE SUSTAINED WINDS NEAR 30 MPH AND GUSTS TO 40 MPH OVER THE WESTERN HALF OF NORTH DAKOTA THIS AFTERNOON AND EVENING. FLURRIES OR SNOW SHOWERS MAY ALSO DEVELOP WITH THE GUSTY WINDS. CHRISTMAS EVE TRAVELERS SHOULD BE PREPARED FOR THE GUSTY WINDS AND OCCASIONAL SNOW SHOWERS. NDZ001>004-009>012-017>022-031>035-040>046-241100- /O.CON.KBIS.WI.Y.0027.061224T1800Z-061225T0600Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-WILLIAMS-MOUNTRAIL-WARD-MCHENRY- MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY- BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX-EMMONS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...WILLISTON...NEW TOWN...MINOT...TOWNER... WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...GARRISON... MCCLUSKY...BEACH...MEDORA...DICKINSON...MANDAN...BISMARCK... MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES... LINTON 1241 AM CST SUN DEC 24 2006 /1141 PM MST SAT DEC 23 2006/ ...WIND ADVISORY REMAINS IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO MIDNIGHT CST /11 PM MST/ TONIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO MIDNIGHT CST /11 PM MST/ TONIGHT. STRONG HIGH PRESSURE OVER THE ROCKIES AND A LOW PRESSURE CENTER OVER MANITOBA WILL GENERATE SUSTAINED WINDS NEAR 30 MPH AND GUSTS TO 40 MPH OVER THE WESTERN HALF OF NORTH DAKOTA THIS AFTERNOON AND EVENING. FLURRIES OR SNOW SHOWERS MAY ALSO DEVELOP WITH THE GUSTY WINDS. CHRISTMAS EVE TRAVELERS SHOULD BE PREPARED FOR THE GUSTY WINDS AND OCCASIONAL SNOW SHOWERS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JF
000 WWUS73 KBIS 240954 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 354 AM CST SUN DEC 24 2006 ...WIND ADVISORY FOR THE WESTERN HALF OF NORTH DAKOTA THIS AFTERNOON AND EVENING... .STRONG HIGH PRESSURE OVER THE CENTRAL ROCKIES AND A LOW PRESSURE CENTER OVER MANITOBA WILL GENERATE SUSTAINED WINDS OF 25 TO 35 MPH...WITH GUSTS TO AROUND 40 MPH THIS AFTERNOON AND EVENING. THE STRONGEST WINDS ARE EXPECTED TO OCCUR IN THE SOUTHWEST...WHERE HIGHER TERRAIN AND MORE FAVORABLE CONDITIONS FOR STRONG WINDS WILL EXIST. FLURRIES OR SNOW SHOWERS MAY ALSO DEVELOP WITH THE GUSTY WINDS. CHRISTMAS EVE TRAVELERS SHOULD BE PREPARED FOR THE GUSTY WINDS AND OCCASIONAL SNOW SHOWERS. NDZ001>004-009>012-017>022-031>035-040>046-241800- /O.CON.KBIS.WI.Y.0027.061224T1800Z-061225T0600Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-WILLIAMS-MOUNTRAIL-WARD-MCHENRY- MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY- BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX-EMMONS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...WILLISTON...NEW TOWN...MINOT...TOWNER... WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...GARRISON... MCCLUSKY...BEACH...MEDORA...DICKINSON...MANDAN...BISMARCK... MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES... LINTON 354 AM CST SUN DEC 24 2006 /254 AM MST SUN DEC 24 2006/ ...WIND ADVISORY REMAINS IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO MIDNIGHT CST /11 PM MST/ TONIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO MIDNIGHT CST /11 PM MST/ TONIGHT. STRONG HIGH PRESSURE OVER THE CENTRAL ROCKIES AND A LOW PRESSURE CENTER OVER MANITOBA WILL GENERATE SUSTAINED WINDS OF 25 TO 35 MPH...WITH GUSTS TO AROUND 40 MPH THIS AFTERNOON AND EVENING. FLURRIES OR SNOW SHOWERS MAY ALSO DEVELOP WITH THE GUSTY WINDS. CHRISTMAS EVE TRAVELERS SHOULD BE PREPARED FOR THE GUSTY WINDS AND OCCASIONAL SNOW SHOWERS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JC
000 WWUS73 KBIS 241806 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1206 PM CST SUN DEC 24 2006 ...WIND ADVISORY FOR THE WESTERN HALF OF NORTH DAKOTA THIS AFTERNOON AND EVENING... .STRONG HIGH PRESSURE OVER THE CENTRAL ROCKIES AND A LOW PRESSURE CENTER OVER MANITOBA WILL GENERATE SUSTAINED WINDS OF 25 TO 35 MPH...WITH GUSTS TO AROUND 40 MPH THIS AFTERNOON AND EVENING. THE STRONGEST WINDS ARE EXPECTED TO OCCUR IN THE SOUTHWEST... WHERE HIGHER TERRAIN AND MORE FAVORABLE CONDITIONS FOR STRONG WINDS WILL EXIST. FLURRIES OR SNOW SHOWERS MAY ALSO DEVELOP WITH THE GUSTY WINDS. CHRISTMAS EVE TRAVELERS SHOULD BE PREPARED FOR THE GUSTY WINDS AND OCCASIONAL SNOW SHOWERS. NDZ001>004-009>012-017>022-031>035-040>046-242200- /O.CON.KBIS.WI.Y.0027.000000T0000Z-061225T0600Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-WILLIAMS-MOUNTRAIL-WARD-MCHENRY- MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY- BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX-EMMONS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...WILLISTON...NEW TOWN...MINOT...TOWNER... WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...GARRISON... MCCLUSKY...BEACH...MEDORA...DICKINSON...MANDAN...BISMARCK... MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES... LINTON 1206 PM CST SUN DEC 24 2006 /1106 AM MST SUN DEC 24 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT. STRONG HIGH PRESSURE OVER THE CENTRAL ROCKIES AND A LOW PRESSURE CENTER OVER MANITOBA WILL GENERATE SUSTAINED WINDS OF 25 TO 35 MPH...WITH GUSTS TO AROUND 40 MPH THIS AFTERNOON AND EVENING. FLURRIES OR SNOW SHOWERS MAY ALSO DEVELOP WITH THE GUSTY WINDS. CHRISTMAS EVE TRAVELERS SHOULD BE PREPARED FOR THE GUSTY WINDS AND OCCASIONAL SNOW SHOWERS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
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
000 WWUS73 KBIS 242111 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 311 PM CST SUN DEC 24 2006 ...WIND ADVISORY FOR WESTERN AND CENTRAL NORTH DAKOTA LATE THIS AFTERNOON AND EVENING... .STRONG HIGH PRESSURE OVER THE CENTRAL ROCKIES AND A LOW PRESSURE CENTER OVER MANITOBA WILL GENERATE SUSTAINED WINDS OF 25 TO 35 MPH...WITH GUSTS TO AROUND 45 MPH LATE THIS AFTERNOON AND EVENING. CHRISTMAS EVE TRAVELERS SHOULD BE PREPARED FOR THE GUSTY WINDS. NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-250515- /O.CON.KBIS.WI.Y.0027.000000T0000Z-061225T0600Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 311 PM CST SUN DEC 24 2006 /211 PM MST SUN DEC 24 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT. STRONG HIGH PRESSURE OVER THE CENTRAL ROCKIES AND A LOW PRESSURE CENTER OVER MANITOBA WILL GENERATE SUSTAINED WINDS OF 25 TO 35 MPH...WITH GUSTS TO AROUND 45 MPH LATE THIS AFTERNOON AND EVENING. CHRISTMAS EVE TRAVELERS SHOULD BE PREPARED FOR THE GUSTY WINDS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ RSL
000 WWUS73 KBIS 250301 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 901 PM CST SUN DEC 24 2006 ...WIND ADVISORY WHICH WAS IN EFFECT FOR WESTERN AND CENTRAL NORTH DAKOTA CANCELED... .GUSTY NORTHWEST WINDS OF 10 TO 25 MPH CONTINUE OVER CENTRAL NORTH DAKOTA THIS EVENING. HOWEVER THE WINDS HAVE FALLEN BELOW WIND ADVISORY CRITERIA AND THE WIND ADVISORY WHICH WAS IN EFFECT FOR WESTERN AND CENTRAL NORTH DAKOTA HAS BEEN CANCELED. NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-250415- /O.CAN.KBIS.WI.Y.0027.000000T0000Z-061225T0600Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 901 PM CST SUN DEC 24 2006 /801 PM MST SUN DEC 24 2006/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELED THE WIND ADVISORY. GUSTY NORTHWEST WINDS OF 10 TO 20 MPH CONTINUE OVER CENTRAL NORTH DAKOTA THIS EVENING. HOWEVER THE WINDS HAVE FALLEN BELOW WIND ADVISORY CRITERIA AND THE WIND ADVISORY WHICH WAS IN EFFECT FOR WESTERN AND CENTRAL NORTH DAKOTA HAS BEEN CANCELED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Dec 23, 1:30 PM MST, 27 minutes earlier.
Area forecast discussion, Dec 23, 1:30 PM MST, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 230 PM CST SAT DEC 23 2006 .SHORT TERM... A LONG WAVE TROUGH IS PROGGED TO CROSS OUR STATE DURING THE NEXT 60 HOURS. TWO WEATHER EVENTS WILL BE ASSOCIATED WITH THE PASSAGE OF THE TROUGH. PRECIPITATION: THE MODELS AND SREF INDICATE SOME 10 TO 30 PERCENT PROBABILITIES OF PRECIPITATION. FORECAST MODEL SOUNDINGS AND THE SREF INDICATE THAT SOME OF THE PRECIPITATION MAY BE LIGHT FREEZING RAIN BETWEEN 06Z AND 12Z SUNDAY. THE REMAINDER WILL BE FLURRIES/SNOW SHOWERS IN THE SWEEPING COLD ADVECTION PATTERN THAT WILL FOLLOW THE SURFACE TROUGH PASSAGE. AMOUNTS LOOK TO BE MINIMAL. WIND: ALL INDICATIONS INCLUDING ... H3 WINDS >100KT H8 WINDS >40KT ... DIRECTIONAL LINKAGE ... COLD ADVECTION ... AND ADIABATIC PROFILES TO H8 TOMORROW AFTERNOON POINT TOWARD THE NEED FOR A WIND ADVISORY TOMORROW FROM NOON TO MIDNIGHT. .LONG TERM...WEDNESDAY THROUGH SATURDAY NIGHT... ON WEDNESDAY H500 RIDGING OVER THE WESTERN PLAINS WILL KEEP CONDITIONS DRY A MILD OVER THE FORECAST AREA. THE NEXT LONGWAVE TROUGH TO DEVELOP OVER THE ROCKIES IS HANDLED DIFFERENTLY BY THE VARIOUS MODELS. THE GFS AND EUROPEAN MODELS HINT AT THIS SYSTEM DEVELOPING A SPLIT FLOW...WITH THE MAIN ENERGY STAYING NORTH OF THE AREA IN CANADA AND WELL TO THE SOUTH IN THE SOUTHERN PLAINS AS IT PROGRESSES EAST ACROSS NORTH AMERICA. BY FRIDAY RIDGING BUILDS AGAIN IN THE WEST AHEAD OF A RATHER LARGE STORM SYSTEM PROGGED TO HIT THE COAST OF BRITISH COLUMBIA AND WASHINGTON THURSDAY NIGHT/FRIDAY. THIS SYSTEM IS PROGGED TO MOVE ACROSS CENTRAL/SOUTHERN CANADA SATURDAY. THE BOTTOM LINE IS A DRY EXTENDED FORECAST WITH LOW CONFIDENCE IN FEATURE DEVELOPMENT AND TIMING. HOWEVER...NO ARCTIC OUTBREAKS ARE EVIDENT AND THE MILD LATE FALL AND EARLY WINTER TREND WILL CONTINUE THROUGH NEXT WEEKEND. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 12 PM CST /11 AM MST/ SUNDAY TO MIDNIGHT CST /11 PM MST/ SUNDAY NIGHT FOR NDZ001>004-009>012-017>022-031>035- 040>046. && RSL/JV
Hazardous weather outlook, Dec 23, 11:28 AM MST, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1228 PM CST SAT DEC 23 2006 NDZ002>004-010>012-019>022-034-035-042-045-046-241830- BURKE-RENVILLE-BOTTINEAU-MOUNTRAIL-WARD-MCHENRY-MERCER-OLIVER- MCLEAN-SHERIDAN-MORTON-BURLEIGH-GRANT-SIOUX-EMMONS- 1228 PM CST SAT DEC 23 2006 /1128 AM MST SAT DEC 23 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA AND SOUTH CENTRAL NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WIND ADVISORY WILL BE IN EFFECT SUNDAY FROM NOON UNTIL MIDNIGHT CST. LOOK FOR SUSTAINED WINDS NEAR 30 MPH WITH GUSTS TO 40 MPH. SOME SNOW SHOWERS MAY ACCOMPANY THE STRONG WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ005-013-023-025-036-037-047-048-050-051-241830- ROLETTE-PIERCE-WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE- MCINTOSH-DICKEY- 1228 PM CST SAT DEC 23 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ001-009-017-018-031>033-040-041-043-044-241830- DIVIDE-WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE- HETTINGER-BOWMAN-ADAMS- 1228 PM CST SAT DEC 23 2006 /1128 AM MST SAT DEC 23 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT A LITTLE LIGHT FREEZING RAIN MAY FALL LATE TONIGHT AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WIND ADVISORY WILL BE IN EFFECT SUNDAY FROM NOON TIL MIDNIGHT CST. LOOK FOR SUSTAINED WINDS NEAR 30 MPH WITH GUSTS TO 40 MPH. SOME SNOW SHOWERS MAY ACCOMPANY THE WINDY WEATHER .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. RSL
Nearby
Wind Advisories in North Dakota, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.